# SDR ASMF20130523005

- Difficulty date: April 27, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 38,824 hours, 13,720 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 90004212
- Part serial: 4440
- Condition: Damaged
- Location: Te Flaps
- Part time: 38,824 hours, 13,720 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT AFTER START ENGINES, THE L/E FLAPS TRANSIT LIGHT TURNED ON.  DURING MX REVISION, THE SENSOR FLAP SKEW NR 6 WAS DETECTED DAMAGED; SO THE SENSOR WAS REPLACED IAW AMM 27-59-01, TESTED CORRECT.
